# SDR SWAA2022021568806

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FWD UPPER LUG SLIDING SEAL CRACKED. / REMOVED AND REPLACED RH STAB UPPER FWD SLIDER SEAL PER AMM 53-31-31.
